# SDR DALA12009953271

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY RT DOOR SILL HAS 4 AREAS OF CORROSION BETWEEN FR 66 AND FR 68 FLOOR SUPPORT SECTION AS MARKED.  ACCOMPLISHED ANGLE REPAIRS AT BOTH FR 66 & FR 68 IAW SRM 53-41-14, FIG 201 & ER/A'S 506753-14 & 506756-14.  REF LP 0608213 FOR FOLLOW-ON INSP.
